Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 126, NWS Lincoln, IL

August 24, 2016Fulton County, Mason County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 24, 2016, 11:39 PM CDT for Fulton County, Mason County, Illinois. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2016, 11:39 PM CDT (04:39 UTC)
Expired
Aug 25, 2016, 12:15 AM CDT
In force
36 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 73 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 11:49 PM CDTHAIL 0.88Cuba, ILPEA TO NICKEL SIZE HAIL. RELAYED BY COUNTY EMA.
Aug 24, 11:50 PM CDTTSTM WND DMGCuba, ILLARGE PART OF A TREE BROKE OFF AND LANDED ON A VEHICLE. REPORT RECEIVED VIA FACEBOOK.
Aug 24, 11:58 PM CDTHAIL 0.88Bryant, ILPEA TO NICKEL SIZE HAIL. RELAYED BY COUNTY EMA.
Aug 25, 12:00 AM CDTHAIL 0.881 Wsw Saint David, ILPEA TO NICKEL SIZE HAIL. RELAYED BY COUNTY EMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 838 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
838 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

184 
WUUS53 KILX 250439
SVRILX
ILC057-125-250515-
/O.NEW.KILX.SV.W.0126.160825T0439Z-160825T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1139 PM CDT WED AUG 24 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MASON COUNTY IN CENTRAL ILLINOIS...
  CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 1215 AM CDT

* AT 1139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
  PHILADELPHIA...OR 11 MILES NORTHWEST OF LEWISTOWN...MOVING EAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CANTON...LEWISTOWN...MANITO...CUBA...ST. DAVID...DUNFERMLINE...
  BERNADOTTE...SMITHFIELD...BRYANT...NORRIS...BANNER...MARIETTA...
  FIATT AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4054 9044 4065 8999 4063 8998 4062 8988
      4051 8987 4050 8989 4047 8989 4044 8991
      4044 8976 4043 8975 4036 9041 4052 9045
TIME...MOT...LOC 0439Z 265DEG 31KT 4047 9035 

HAIL...<.75IN
WIND...60MPH
 
$$

SMITH
1 follow-up statement
023 
WWUS53 KILX 250458
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1158 PM CDT WED AUG 24 2016

ILC057-125-250515-
/O.CON.KILX.SV.W.0126.000000T0000Z-160825T0515Z/
MASON-FULTON-
1158 PM CDT WED AUG 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTH CENTRAL MASON AND NORTHEASTERN FULTON COUNTIES...

AT 1157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CUBA...OR
NEAR LEWISTOWN...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CANTON...LEWISTOWN...MANITO...CUBA...ST. DAVID...DUNFERMLINE...
BRYANT...NORRIS...BANNER...FIATT AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4057 9026 4065 8999 4063 8998 4062 8988
      4051 8987 4050 8989 4047 8989 4044 8991
      4044 8976 4043 8975 4039 9018 4047 9023
TIME...MOT...LOC 0457Z 263DEG 30KT 4049 9016 

HAIL...<.75IN
WIND...60MPH
 
$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 11:02 PM CDT, 37 minutes earlier.

Area forecast discussion, Aug 24, 11:02 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1102 PM CDT WED AUG 24 2016

.UPDATE...
Issued at 820 PM CDT Wed Aug 24 2016

Isolated storms slowly dissipating over southeast Illinois this
evening while a small cluster of storms was tracking east over
extreme eastern Iowa and may clip our far northern counties over
the next few hours. Otherwise, a larger complex of thunderstorms
was located over northwest Missouri with the Rapid Update Cycle
and HRRR suggesting this will congeal into an MCS and track over
our west and northwest areas with the threat for training cells
and possibly some flash flooding in this band late tonight. In
addition, the ILX 00z sounding was showing some rather steep mid
level lapse rates this evening across our area so hail and some
gusty winds will be possible with a few of the stronger storms
later tonight. No changes will be needed with the current Flash
Flood Watch for west central and central Illinois which runs
through 12z Thursday. We should have the updated zones out by
845 pm.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 309 PM CDT Wed Aug 24 2016

Across the country this afternoon, high pressure dominates the east
coast, but moving westward into the Midwest, the pattern is
considerably more unsettled.  A warm and muggy airmass is in place
over the region, and showers and thunderstorms this morning just
reinforced the llvl moisture.  Several mesoscale boundaries drape
across ILX this afternoon, visible on sat imagery. Distinction
between them is difficult in obs alone, and the showers that have
developed in the past few hours have collapsed shortly after due to
some localized subsidence in the wake of this mornings activity.
However, another wave, currently back to the SW and associated with
the sfc low/cold front, is making its way towards ILX.  This
afternoons activity could be more scattered, and will likely
diminish slightly once the sun sets.  But as quickly as the storms
lose the suns diurnal influence, the shortwave will provide lift in
its absence. Severe threat for winds mainly in much of central and
southeastern IL. However, the PW values are still in the 1.50" to 2"
range, and th1e general motion from SW to NE is a concern for
training storm echoes once they get going, enhancing the flash flood
risk.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 309 PM CDT Wed Aug 24 2016

Pretty typical summer weather expected across central and southeast
Illinois through the longer range of the forecast. Namely,
persistent warm and humid conditions, along with a frequent risk of
showers and thunderstorms. The main concern in trying to time the
best periods for higher or lower shower/storm chances.

Thursday night into Friday looks dry for the most part, with short-
wave ridging building into the area along with weak surface high
pressure. The surface cool front coming through the area tomorrow
will stall not too far from the area, and may still have some
activity in its vicinity during the evening hours Thursday.

The next obvious short-wave of note will approach the area by late
Friday night, with the main energy passing near the northern Great
Lakes area Saturday into Saturday night. This wave will slowly push
another cool front through the area by late Saturday night. The
potential impacts of this system have trended a little quicker in
the past couple model runs. With this thinking in mind, have boosted
PoPs overnight Friday into Saturday, with higher PoPs all day
Saturday.

Another relative lull in the shower/storm risk is anticipated Sunday
into Tuesday. However, as with tomorrow's frontal passage, Saturday
night's front will also stall not too far from the area.
Also, cooling/drying in the wake of the front should be minimal. The
proximity of the font, combined with continued warm/humid
conditions, preclude going with a completely dry forecast during any
of this period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1100 PM CDT Wed Aug 24 2016

Coverage of TSRA was increasing out to our west and expect
that trend to continue with the main challenge, at least in
the short term portion of this forecast will be what TAF
sites are affected the most. It still appears that areas
from SPI to BMI and west will see the most concentrated
area of showers and thunderstorms overnight, with more
scattered coverage further east. As a result, will hit the
lower cigs/vsbys the hardest in our west and north TAF sites
thru the early morning hours. It appears the best timing
will be from 06z through 12z before the precip begins to
move out and cigs improve during the late morning hours
of Thursday. With some of the heavier thunderstorms, we
may see cigs briefly low to IFR before returning to MVFR.

Any lingering MVFR cigs will gradually lift to VFR between
17-19z. Surface winds will be light southerly tonight with
speeds of 5 to 10 kts, and then begin to switch into the
west and then northwest by afternoon as a weak cool front
moves through the area. Wind speeds will range from 8 to 13
kts by afternoon. Winds will be quite variable in direction
and speed in and near any thunderstorms tonight into early
Thu morning.

&&

.ILX Watches/Warnings/Advisories...
Flash Flood Watch until 7 AM CDT Thursday for ILZ027>031-036>038-
040-041.

&&

UPDATE...Smith
SHORT TERM...HJS
LONG TERM...Bak
AVIATION...Smith
Hazardous weather outlook, Aug 24, 11:36 AM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT WED AUG 24 2016

ILZ027>031-037-038-251100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1136 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG
AN OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS THUNDERSTORMS.
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO TONIGHT. THERE
IS A MARGINAL RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE
WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL AND INTENSE
CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY AS THE FRONTAL
SYSTEM LINGERS OVER THE AREA. THERE IS A MARGINAL RISK THAT SOME
OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND
HAIL THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL AND INTENSE
LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS.

ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA AND BECOME
STATIONARY OVER CENTRAL ILLINOIS...BRINGING THE CHANCE OF MORE
STORMS TO THE AREA FOR FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THROUGH
TONIGHT.

ILZ036-040>057-061>063-066>068-071>073-251100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN-
MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-
SCHUYLER-SCOTT-SHELBY-VERMILION-
1136 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG
AN OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS THUNDERSTORMS.
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO TONIGHT. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE
WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL AND INTENSE
CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY AS THE FRONTAL
SYSTEM LINGERS OVER THE AREA. THERE IS A MARGINAL RISK THAT SOME
OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND
HAIL THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL AND INTENSE
LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS.

ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA AND BECOME
STATIONARY OVER CENTRAL ILLINOIS...BRINGING THE CHANCE OF MORE
STORMS TO THE AREA FOR FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THROUGH
TONIGHT.

HJS

In the hours before

Local storm report, Aug 24, 5:59 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
559 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
08/24/2016  M1.44 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 NE DAHINDA            40.96N 90.09W
08/24/2016  M1.99 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
08/24/2016  M1.02 INCH       MCLEAN             IL   COCORAHS

            24-HOUR TOTAL

0915 AM     HEAVY RAIN       3 ENE BLOOMINGTON       40.50N 88.92W
08/24/2016  M1.06 INCH       MCLEAN             IL   MESONET

            RAINFALL FROM THIS MORNING...SWOP REPORT

1030 AM     HEAVY RAIN       HENRY                   41.11N 89.36W
08/24/2016  M1.10 INCH       MARSHALL           IL   EMERGENCY MNGR

            RAINFALL FROM THIS MORNING

1245 PM     HEAVY RAIN       3 S DANVILLE            40.10N 87.62W
08/24/2016  M1.02 INCH       VERMILION          IL   EMERGENCY MNGR

            RAINFALL FROM THIS MORNING AND EARLY AFTERNOON...MEASURED
            1.02 INCHES OF RAIN THE PAST HOUR.

0515 PM     HEAVY RAIN       3 N SHIRLEY             40.46N 89.03W
08/24/2016  M1.00 INCH       MCLEAN             IL   NWS EMPLOYEE

            RAINFALL FROM THE STORMS THIS MORNING

&&

EJL
Local storm report, Aug 24, 7:27 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
727 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       DANVILLE                40.14N 87.62W
08/24/2016  M1.08 INCH       VERMILION          IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL
Special weather statement, Aug 24, 11:36 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1136 PM CDT WED AUG 24 2016

ILZ029-036-037-041-250515-
PEORIA-MASON-TAZEWELL-FULTON-
1136 PM CDT WED AUG 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PEORIA...CENTRAL
FULTON AND NORTHWESTERN TAZEWELL COUNTIES UNTIL 1215 AM CDT...

AT 1136 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NEW PHILADELPHIA...OR 11 MILES NORTHWEST OF LEWISTOWN...MOVING
EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...CANTON...LEWISTOWN...BARTONVILLE...CREVE COEUR...
WEST PEORIA...MARQUETTE HEIGHTS...BELLEVUE...MANITO...CUBA...
SOUTH PEKIN...GLASFORD...ST. DAVID...NORTH PEKIN...NORWOOD...
TABLE GROVE...KINGSTON MINES...DUNFERMLINE AND BERNADOTTE.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 3 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4054 9044 4072 8963 4046 8955 4035 9043
      4043 9045 4052 9045
TIME...MOT...LOC 0436Z 257DEG 40KT 4046 9036

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 11:36 PM CDTSpecial Weather StatementILXFulton39 min
Aug 25, 12:13 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell, Woodford47 min
Aug 25, 12:40 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler65 min
Aug 25, 1:04 AM CDTSpecial Weather StatementILXWoodford41 min
Aug 25, 1:26 AM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Menard, Tazewell49 min
Aug 25, 1:42 AM CDTSpecial Weather StatementILXLogan48 min
Aug 25, 1:54 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Menard, Sangamon36 min
Aug 25, 2:02 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt, Tazewell, Woodford43 min
Aug 25, 2:13 AM CDTSpecial Weather StatementILXMacon32 min
Aug 25, 2:57 AM CDTSpecial Weather StatementILXChampaign, Vermilion48 min
Aug 25, 3:13 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.